MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER
Model Number SI-1371-L
Medical Device Problem Codes Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure using pulsed field ablation, there was a blood and air leak from the sheath.The sheath was prepared and inserted into the patient.After a successful transseptal, there was no air in the initial aspiration.While mapping with the diagnostic catheter, bleed back and air were noted during aspiration.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 13f agilis steerable introducer sheath and dilator were received for evaluation.Functional testing confirmed a leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the side wall of the seal and on the top of the seal.Per the instructions for use, arten600341730, ver b, precautions to ¿avoid tilting the introducer handle upward during catheter or dilator insertion or withdrawal to avoid air ingress.Keep the handle at or below the level of the shaft.With the handle kept at or below the introducer shaft or heart level, blood or saline may leak from the introducer hemostasis valve during insertion.Leaking of blood or saline from the valve is a sign that the introducer¿.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damaged top of the seal remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23594014
Report Number2182269-2025-00191
Device Sequence Number21400791
Product Code DYB
UDI-Device Identifier05415067051844
UDI-Public(01)05415067051844(10)11046661(17)280831
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-L
Device Catalogue NumberSI-1371-L
Device Lot Number11046661
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown